# SDR CA030910007

- Difficulty date: August 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,728 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: SC5083
- Condition: Unserviceable
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GRD CHECKS AT IDLE & FLIGHT IDLE,  CYCLIC CONTROL MOVING UNCOMMANDED LT & FORWARD.  CYCLIC CONTROL WOULD CONTACT  STOP, AFTER 1-2 SECONDS IT COULD BE BROUGHT BACK TO CENTER POSITION & APPEARED NORMAL.  MOVEMENT COULD BE DUPLICATED ON SUBSEQUENT RUNS, FORWARD & LT UNCOMMANDED & WITH SUBSTANTIAL FORCE REQUIRED TO HOLD CYCLIC IN NEUTRAL POSITION. AFTER TROUBLESHOOTING & WITH STAFF PRESENT,  IT WAS DETERMINED ONE LATERAL HYD SERVO WAS CAUSING LT FWD MOVEMENT ON CYCLIC CONTROL. BOTH LATERAL SERVO'S REPLACED WITH REPAIRED UNITS. THIS CAUSED AN AFT & RT MOVEMENT ON CYCLIC.  FINAL FIX WAS TO REPLACE RT SERVO ONLY & REINSTALL ORIGINAL LT SERVO. SUBSEQUENT RUNS ACHIEVED NO UNCOMMANDED MOVEMENTS LT OR RT.
